Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Wade, William R.
1983.
Walsh-Fourier coefficients and locally constant functions.
Proceedings of the American Mathematical Society,
Vol. 87,
Issue. 3,
p.
434.
Powell, C. H.
and
Wade, W. R.
1991.
Term by term dyadic differentiation of rapidly convergent Walsh series.
Approximation Theory and its Applications,
Vol. 7,
Issue. 2,
p.
20.
Powell, C. H.
and
Wade, W. R.
1993.
Paley sets and term by term dyadic differentiation of Walsh series.
Acta Mathematica Hungarica,
Vol. 62,
Issue. 1-2,
p.
89.
Fridli, S.
and
Wade, W. R.
1994.
Rate of convergence and dyadic differentiability of Walsh series.
Journal d'Analyse Mathématique,
Vol. 62,
Issue. 1,
p.
287.
Wade, William R.
2015.
Dyadic Walsh Analysis from 1924 Onwards Walsh-Gibbs-Butzer Dyadic Differentiation in Science Volume 1 Foundations.
Vol. 12,
Issue. ,
p.
347.